Previous |  Up |  Next


Title: Cyclic approximation of ergodic step cocycles over irrational rotations (English)
Author: Iwanik, A.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 34
Issue: 2
Year: 1993
Pages: 59-65
Category: math
MSC: 28D05
MSC: 28D99
idZBL: Zbl 0817.28008
idMR: MR1282967
Date available: 2012-10-05T23:53:57Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_034-1993-2_9.pdf 483.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo